Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Roots of certain transcendental equations

Author: L. G. Pooler
Journal: Math. Comp. 3 (1949), 495-496
MSC: Primary 65.0X
MathSciNet review: 0030290
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    MTAC, v. 1, p. 203; see also p. 336, 459 and v. 2, p. 95.—Editor. Rayleigh, Theory of Sound, second ed., rev. and enl. by R. B. Lindsay. New York, 1945, v. 1, p. 334.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1949 American Mathematical Society